Alert archive / Washington / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jun 1, 2015, 6:42 PM PDT for Okanogan County, Washington. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 6:42 PM PDT (01:42 UTC)
- Expired
- Jun 1, 2015, 10:45 PM PDT
- In force
- 4 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
County Okanogan County, WA
The radar
The Spokane radar (KOTX), 178 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.7 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427
WGUS56 KOTX 020142
FFWOTX
WAC047-020545-
/O.NEW.KOTX.FF.W.0010.150602T0142Z-150602T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
642 PM PDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL OKANOGAN COUNTY IN NORTHEASTERN WASHINGTON...
* UNTIL 1045 PM PDT
* AT 641 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT
IN DEBRIS FLOWS MOVING THROUGH THE AREA. DEBRIS FLOWS CAN CONSIST
OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BREWSTER...TWISP...PATEROS...WINTHROP...FOGGY DEW CAMPGROUND...
CRATER CREEK CAMPGROUND...LOUP LOUP CAMPGROUND...MONSE...LOUP LOUP
PASS...METHOW...BLACK PINE LAKE CAMPGROUND...MALOTT AND CARLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
THE AFFECTED AREAS ARE THE CARLTON COMPLEX FIRE BURN SCARS ABOVE THE
METHOW RIVER VALLEY. HIGH INTENSITY RAINFALL ON THE BURNED AREAS MAY
CAUSE DANGEROUS FLASH FLOODING AND DEBRIS FLOWS. RESIDENTS AND
MOTORISTS IN AND BELOW THE CARLTON COMPLEX FIRE BURN SCAR IN THE
METHOW VALLEY...INCLUDING MOTORISTS ON HIGHWAY 97A FROM CHELAN TO
BREWSTER...AND STATE HIGHWAY 153 FROM PATEROS TO TWISP...SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4817 11952 4809 11968 4808 11972 4810 11977
4806 11989 4798 11988 4796 11992 4796 12004
4801 12008 4803 12014 4806 12014 4807 12017
4838 12039 4864 11995
$$
RF3 follow-up statements
422
WGUS76 KOTX 020246
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
746 PM PDT MON JUN 1 2015
WAC047-020545-
/O.CON.KOTX.FF.W.0010.000000T0000Z-150602T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN WA-
746 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM PDT FOR
SOUTH CENTRAL OKANOGAN COUNTY...
AT 738 PM PDT...DOPPLER RADAR SHOWED THAT THE INITIAL ROUND OF
THUNDERSTORMS WEAKENED QUICKLY AS THEY APPROACHED THE CARLTON
COMPLEX. HOWEVER ADDITIONAL STORMS ARE FORMING TO THE SOUTH OF THE
AREA AND SHOULD MOVE OVER THE BURN SCAR BY 830 PM. RADAR ESTIMATES
SHOWED ANYWHERE FROM 0.15 TO 0.50 INCHES OVER THE SOUTHEAST PORTION
OF THE BURN SCAR OR OVER LOCATIONS JUST NORTHWEST OF BREWSTER.
THE ADDITIONAL RAINFALL WILL LIKELY PRODUCE DEBRIS FLOWS WHICH CAN
CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BREWSTER...TWISP...PATEROS...WINTHROP...FOGGY DEW CAMPGROUND...CRATER
CREEK CAMPGROUND...LOUP LOUP CAMPGROUND...MONSE...LOUP LOUP PASS...
METHOW...BLACK PINE LAKE CAMPGROUND...MALOTT AND CARLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4817 11952 4809 11968 4808 11972 4810 11977
4806 11989 4798 11988 4796 11992 4796 12004
4801 12008 4803 12014 4806 12014 4807 12017
4838 12039 4864 11995
$$
FX319
WGUS76 KOTX 020352
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
852 PM PDT MON JUN 1 2015
WAC047-020545-
/O.CON.KOTX.FF.W.0010.000000T0000Z-150602T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN WA-
852 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM PDT FOR
SOUTH CENTRAL OKANOGAN COUNTY...
AT 844 PM PDT...DOPPLER RADAR SHOWED ANOTHER ROUND OF THUNDERSTORMS
APPROACHING THE SOUTHERN END OF THE CARLTON COMPLEX BETWEEN METHOW
AND MALOTT. THUS FAR ACCORDING TO RADAR THE HEAVIEST AMOUNTS HAVE
FALLEN BETWEEN BREWSTER AND MALLOT WITH UP TO A HALF INCH REPORTED.
THE NEXT ROUND OF PRECIPITATION WILL MOVE INTO THIS SAME AREA WITH
UP TO ANOTHER HALF INCH POSSIBLE. THIS COULD RESULT IN A DEBRIS
FLOW OVER THE BURN SCAR WHICH WOULD CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BREWSTER...TWISP...PATEROS...WINTHROP...FOGGY DEW CAMPGROUND...CRATER
CREEK CAMPGROUND...LOUP LOUP CAMPGROUND...MONSE...LOUP LOUP PASS...
METHOW...BLACK PINE LAKE CAMPGROUND...MALOTT AND CARLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4817 11952 4809 11968 4808 11972 4810 11977
4806 11989 4798 11988 4796 11992 4796 12004
4801 12008 4803 12014 4806 12014 4807 12017
4838 12039 4864 11995
$$
FX285
WGUS76 KOTX 020529
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1029 PM PDT MON JUN 1 2015
WAC047-020537-
/O.CAN.KOTX.FF.W.0010.000000T0000Z-150602T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN WA-
1029 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL OKANOGAN COUNTY IS
CANCELLED...
ALTHOUGH ADDITIONAL SHOWERS WILL STILL BE POSSIBLE THROUGH THE
REMAINDER OF THE EVENING AND INTO EARLY TUESDAY MORNING THE THREAT
OF WIDESPREAD HEAVY RAINS HAS LIKELY ENDED.
LAT...LON 4817 11952 4809 11968 4808 11972 4810 11977
4806 11989 4798 11988 4796 11992 4796 12004
4801 12008 4803 12014 4806 12014 4807 12017
4838 12039 4864 11995
$$
FXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:23 PM PDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 1, 4:23 PM PDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015
.SYNOPSIS...
It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.
&&
.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox
Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch
Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 54 67 50 69 50 73 / 90 60 30 20 20 20
Coeur d'Alene 53 65 49 68 48 73 / 90 70 60 30 30 20
Pullman 50 65 45 67 44 71 / 70 50 40 20 20 20
Lewiston 56 72 52 74 52 78 / 70 60 50 30 20 20
Colville 56 67 50 70 48 76 / 90 90 80 40 40 30
Sandpoint 54 64 49 67 47 73 / 90 90 80 60 40 30
Kellogg 51 64 45 67 44 72 / 100 80 70 40 30 20
Moses Lake 56 74 51 75 51 79 / 50 30 20 20 10 10
Wenatchee 58 71 54 73 55 79 / 60 40 20 20 10 10
Omak 56 69 50 71 49 79 / 80 80 50 40 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
Panhandle.
WA...Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Jun 1, 7:02 AM PDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 702 AM PDT MON JUN 1 2015 IDZ001>004-026-027-WAZ031>038-041>044-021415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 702 AM PDT MON JUN 1 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will bring a good chance for thunderstorms across the region today into tonight. Some storms could be strong to severe producing large hail and damaging winds. Heavy rain is also likely with these storms...increasing the risk of flash flooding or debris flows, especially for areas located in steep terrain and near wildfire burn scars. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 1, 4:49 PM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
449 PM PDT MON JUN 1 2015
WAZ044-020045-
WATERVILLE PLATEAU WA-
449 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS COUNTIES
UNTIL 545 PM PDT...
AT 448 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF MOLD...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL...VERY HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAHY...SIMS CORNER AND NILLES CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4807 11917 4790 11918 4789 11922 4780 11921
4778 11924 4774 11931 4797 11956 4801 11942
4800 11935 4805 11925
TIME...MOT...LOC 2348Z 149DEG 10KT 4789 11933
RFSpecial weather statement, Jun 1, 5:22 PM PDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
522 PM PDT MON JUN 1 2015
IDZ026-027-020115-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
522 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LATAH...LEWIS...NEZ
PERCE...NORTHEASTERN ASOTIN AND SOUTHEASTERN WHITMAN COUNTIES UNTIL
615 PM PDT...
AT 521 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CLARKSTON TO 8 MILES NORTHWEST OF WHITE BIRD...AND MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEWISTON...CLARKSTON...KAMIAH...LAPWAI...CRAIGMONT...NEZPERCE...
CULDESAC...WINCHESTER...WEST CLARKSTON-HIGHLAND...PECK...REUBENS...
WAHA...SOUTHWICK...MOHLER...SPALDING...GIFFORD AND LENORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4604 11660 4603 11667 4638 11705 4644 11704
4654 11689 4655 11672 4663 11662 4663 11646
4650 11645 4650 11637 4641 11630 4641 11619
4630 11613 4623 11601 4621 11615 4615 11620
4620 11643 4612 11651 4600 11654
TIME...MOT...LOC 0021Z 243DEG 26KT 4646 11716 4587 11639
SBSpecial weather statement, Jun 1, 5:53 PM PDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 553 PM PDT MON JUN 1 2015 WAZ035-041>044-020130- UPPER COLUMBIA BASIN WA-OKANOGAN VALLEY WA-WENATCHEE AREA WA- WATERVILLE PLATEAU WA-EAST SLOPES NORTHERN CASCADES WA- 553 PM PDT MON JUN 1 2015 ...SPECIAL WEATHER STATEMENT... AT 552 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS OVER THE WATERVILLE PLATEAU...ALONG A LINE EXTENDING WATERVILLE TO GRAND COULEE DAM...AND MOVING NORTH AT 10 MPH. HALF INCH HAIL...HEAVY DOWNPOURS AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CHELAN...BRIDGEPORT...NESPELEM COMMUNITY...WATERVILLE...COULEE DAM... GRAND COULEE...ELECTRIC CITY...MANSFIELD...ELMER CITY...NESPELEM... STAYMAN...NILLES CORNER...LAKE CHELAN STATE PARK...MANSON...LEAHY... CHELAN FALLS...AND WITHROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4827 11902 4789 12028 4762 12004 4797 11885 TIME...MOT...LOC 0052Z 160DEG 10KT 4801 11892 4763 12001 RF
Special weather statement, Jun 1, 6:00 PM PDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
600 PM PDT MON JUN 1 2015
IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
600 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS COUNTY UNTIL 645 PM
PDT...
AT 559 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CRAIGMONT...OR 21 MILES NORTHWEST OF GRANGEVILLE...
MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAIGMONT...NEZPERCE AND MOHLER.
LAT...LON 4610 11663 4637 11631 4622 11610 4621 11615
4615 11620 4619 11633 4620 11643 4620 11644
4619 11646 4612 11648 4612 11651 4603 11651
4602 11656
TIME...MOT...LOC 0059Z 223DEG 18KT 4611 11647
SBLocal storm report, Jun 1, 6:08 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
608 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD WAHA 46.21N 116.85W
06/01/2015 NEZ PERCE ID PUBLIC
VERY HEAVY DOWNPOUR WASHED OUT ROAD SURFACE AND DAMAGED
DRIVEWAYS ON WAHA GLENN ROAD. 1/2 INCH HAIL COVERS THE
GROUND.
&&
MATSpecial weather statement, Jun 1, 6:21 PM PDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
621 PM PDT MON JUN 1 2015
IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
621 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS AND
NORTHEASTERN NEZ PERCE COUNTIES UNTIL 645 PM PDT...
AT 620 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OROFINO TO 9 MILES
SOUTHWEST OF KOOSKIA TO 7 MILES SOUTHEAST OF WHITE BIRD...AND MOVING
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KAMIAH...NEZPERCE AND MOHLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4617 11625 4617 11630 4634 11640 4635 11636
4640 11636 4647 11641 4646 11634 4641 11630
4641 11619 4630 11613 4623 11601 4621 11605
4621 11615 4615 11620
TIME...MOT...LOC 0120Z 261DEG 25KT 4643 11635 4608 11616 4571 11616
SBThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:44 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Grant | 49 min |
| Jun 1, 5:53 PM PDT | Special Weather Statement | OTX | Douglas | 37 min |
| Jun 1, 6:23 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas, Okanogan | 112 min |
| Jun 1, 6:45 PM PDT | Special Weather Statement | OTX | Spokane | 45 min |
| Jun 1, 6:56 PM PDT | Special Weather Statement | OTX | Ferry | 64 min |
| Jun 1, 7:04 PM PDT | Flash Flood Warning | OTX | Spokane, Stevens | 3 hr |
| Jun 1, 7:17 PM PDT | Flash Flood Warning | OTX | Ferry, Okanogan | 3 hr |
| Jun 1, 7:25 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 24 min |
| Jun 1, 8:01 PM PDT | Special Weather Statement | OTX | Stevens | 59 min |
| Jun 1, 8:35 PM PDT | Special Weather Statement | OTX | Stevens | 55 min |
| Jun 1, 8:48 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Spokane | 3 hr |
| Jun 1, 9:17 PM PDT | Flash Flood Warning | OTX | Pend Oreille | 3 hr |
| Jun 1, 9:51 PM PDT | Areal Flood Advisory | OTX | Pend Oreille | 3 hr |
| Jun 1, 11:53 PM PDT | Areal Flood Advisory | OTX | Ferry, Stevens | 4 hr |
| Jun 2, 3:14 AM PDT | Areal Flood Advisory | OTX | Ferry | 3 hr |
| Jun 2, 1:18 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 10 hr |
Nearby
Flash Flood Warnings in Washington, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.